# SDR SWIA200210835

- Difficulty date: May 6, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 27,799 hours, 32,136 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WITH GEAR HANDLE DOWN THE LANDING GEAR REMAINED UP AND LOCKED.  LEFT THE GEAR HANDLE DOWN AND ON GO-AROUND THE LANDING GEAR CAME DOWN AND LOCKED.  REPLACED WIRING HARNESS FOR LEFT MAIN LANDING GEAR PROXIMITY SENSOR.  OPS CHECKS GOOD.
